# SDR SWIA2025041500014

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,995 hours, 40,385 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN BRINGING THE GEAR DOWN RECEIVED A GEAR DISAGREE WARNING MESSAGE. NO GREEN LIGHT FOR THE GEAR. RAN QRH PROCEDURE AND GOT THE GEAR DOWN AND LOCKED. THREE GREEN LIGHT.  MEL 32-30-1CAT A DUE TAC 40385  ODI SMOD APPROVAL FOR RTS CAT II DOWNGRADED  (FLIGHT 5040)  DEFERRED LANDING GEAR RETRACTION SYSTEM PER CRJ 200 MEL 32-30-1. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED. CAT II DOWNGRADED
